The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol

HIV Health and Treatment Issues >> Treatment & Side Effects

Pages: 1
Fed Up

      #64202 - 04/24/03 12:31 AM

I am on day 4 of my new combo.., epivir, abacar(ziagen),Viramune, and viraed. It sucks. I feel lousy all of the time..has anyone else gone down this road before?

Post Extras: Remind Me!   Notify Moderator  

Re: Abacavir,Viread,Viramune new
      #64744 - 05/07/03 01:01 AM

Hey There,
I tried the combo a few weeks ago.. all was fine until I broke out in horrible hives from the Abacivir..Please be careful with this drug.. If you have any side effects, you may have to stop and never take it again.

Good Luck.

Post Extras: Remind Me!   Notify Moderator  
Pages: 1

What's New at

Additional Information
0 registered and 1 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, gigi, riverprincess 

      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 6269

Jump to

Contact Us | Privacy Statement The Body

UBB.threads™ 6.2.3